# SDR DHL2003721002

- Difficulty date: May 22, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: 9643
- Part serial: 4529
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING APU FIRE TEST EXTERNAL HORN WAS NOT HEARD.  WARNING BELL AND LIGHT ON FLIGHT DECK OPERATED NORMALLY.  TRANSFERRED TO DMI 13032 MEL REF 26-11-2 CAT C.  REFER TO DMI 13032; REMOVED AND REPLACED APU WARNING HORN AND PERFORMED ADJ/TEST PER BMM 26-15-0.  OPS CHECKED NORMAL.  THIS CLEARS DMI 13032, PLACARD REMOVED.
